# SDR MWEA00443

- Difficulty date: May 23, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49260271
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FITTINGS FOR AFT CARGO DOOR HAVE ELONGATED HOLES WHERE CARGO DOOR HINGE THRU-BOLT GOES.  FABRICATED AND INSTALLED BUSHING PLATES.
